# SDR 06FDEA1812

- Difficulty date: May 11, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727-200
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Wedge
- Part number: 657278832
- Part serial: 0552
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER, RT TIE WEDGE CHAFED APPROX 2 INCHES FROM BOTTOM EDGE.  REPAIRED UPPER RUDDER RH T.E. WEDGE CHAFF APPROX 2" FROM BOTTOM EDGE IAW FED   EX EA 7-5530-100549.
